Please use this identifier to cite or link to this item:
Title: Zero sets of holomorphic functions in the bidisk
Author: Ortega Cerdà, Joaquim
Keywords: Funcions holomorfes
Teoria geomètrica de funcions
Funcions de diverses variables complexes
Espais analítics
Holomorphic functions
Geometric function theory
Functions of several complex variables
Analytic spaces
Issue Date: 1998
Publisher: International Press
Abstract: We characterize in geometric terms the zero sets of holomorphic functions $f$ in the bidisk such that $\log|f|\in L^p(\D^2)$, for $1<p<\infty$.
Note: Versió postprint del document publicat a:
It is part of: Arkiv för Matematik, 1998, vol. 36, p. 103-117
Related resource:
ISSN: 0004-2080
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
136636.pdf162.45 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.